I've always prided myself on being able to sleep anywhere, anytime. Lately though I've been forced to count flocks and flocks of sheep. I could blame this on the fact that I've been to the houston livestock and rodeo six times and watched a lot of mutton busting (the most adorable sport ever), but I really don't think the two are connected. My guess is that it's the megase, the appetite stimulant that my naturopath has me on.
Here are some of the fantastic side effects that I've had recently...
- Severe mood changes and extreme depression. oh joy! my poor peers.
- Panic attacks and severe insomnia. just what i've always wanted!
- Increased heartbeat and chest pain. this delayed my massage last time. rude.
- Fatigue, skin-rash, headaches and diarrhea. cuteness.
- Hallucinations, memory loss, anxiety and nervousness. asked santa for those.
- Muscle pain, high blood pressure and seizures. sent me to the ER, my fave.
- Liver diseases and bone pain. liver cancer AND now possible liver diseases?! i'm never going to get to drink again. damn.
I think it's wise for me to maybe stop taking that medicine... what do you think?? Now I just have to try and get my sleep schedule back on track. Last night I tried eating earlier, taking a muscle relaxer at 8:30, soaking in a bubble bath, and trying to bore myself to sleep by reading. I still had to get up and watch tv until midnight when I finally felt tired.
Waking up was miserable though, and I was an hour late to work. Fantastic. But if we were really meant to pop out of bed, we'd all sleep in toasters.
:: xoxo ::